# SDR USAA2011091900023

- Difficulty date: August 29, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR67+6 INCHES BETWEEN Y1162 TO Y1292.  REPLACED FLOORBEAM AT FR67+6 INCHES BETWEEN Y1162 TO Y1292 IAW A319 SRM 53-00-14 FIG 102 & 51-49-00.
